MathSciNet Relay Station
MathSciNet bibliographic data
MR1038905 (91g:33014) 33C55 (41A60)
Frenzen, C. L. Error bounds for a uniform asymptotic expansion of the Legendre function $Q\sp {-m}\sb n({\rm cosh}\,z)$. SIAM J. Math. Anal. 21 (1990), no. 2, 523–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement